# SDR SWAA2021021745354

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER RADIUS LINK LOOSE.  NO HARDWARE INSTALLED.  REMOVED AND REPLACED L1 DOOR LOWER RADIUS LINK REF B737-700 AMM 52-11-00-400-401 52-11-06-820-.
